# SDR ASAA2023102945918

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 55,624 hours, 16,507 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED ENROUTE. GROUNDED - YES. PERFORMED FIM 34-61- TASK 836. NO FAULTS NOTED. NO HISTORY PASSED 30DAYS. SEAMC: ANDY NOTIFIED.
